摘要
利用加权变指数Herz空间的等价定义,获得了满足某类尺寸条件及L^(p(·))(ω)有界性假设下的次线性算子及次线性分数次积分算子在加权Herz空间K_(p(·),q)^(a(·))(ω)上的有界性。
For some classes of sublinear operators and sublinear fractional integral operators,assume that the operators are bounded on the weighted Lebesgue space with variable exponent and satisfy some size conditions,the boundedness on the weighted Herz space with variable exponent is obtained.
作者
王英杰
赵睿刚
汤灿琴
Wang Yingjie;Zhao Ruigang;Tang Canqin(College of Science,Dalian Maritime University,Dalian 116026,China)
出处
《湖南文理学院学报(自然科学版)》
CAS
2023年第2期1-6,14,共7页
Journal of Hunan University of Arts and Science(Science and Technology)
基金
国家自然科学基金(11971402)。
关键词
次线性算子
次线性分数次积分算子
加权Herz型空间
变指数
sublinear operator
sublinear fractional integral operator
weighted Herz-type spaces
variable exponents